# SDR JJBA20240611028

- Difficulty date: June 5, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 25-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 2, EXTERNAL SKIN, SEVERAL LIGHTNING STRIKE FOUND BTW FRAME 25-31 AND STR 21L-19L. PERFORMED REPAIRS ON CENTER FUSELAGE 2, EXTERNAL SKIN BTW FR 25 - FR 31 AND STR 21L-19L
